Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 11, 2011, 3:48 AM EDT for Berks County, Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 3:48 AM EDT (07:48 UTC)
- Expired
- Jun 11, 2011, 4:45 AM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 151 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
098
WWUS81 KPHI 110748
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 AM EDT SAT JUN 11 2011
PAZ060-067-110845-
BERKS PA-CHESTER PA-
348 AM EDT SAT JUN 11 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS AND CHESTER COUNTIES...
AT 344 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 26 MILES WEST OF
READING TO 3 MILES NORTH OF LANCASTER...MOVING EAST AT 20 MPH. THE
THUNDERSTORMS WILL BE NEAR STRAUSSTOWN...WOMELSDORF AROUND 430
AM...WERNERSVILLE AND BERNVILLE AROUND 445 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 4051 7643 4057 7599 4031 7590 3999 7585
3999 7598 4003 7595 4011 7595 4014 7590
4036 7621 4036 7624 4047 7640 4049 7644
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 11, 3:27 AM EDT, 21 minutes earlier.
Area forecast discussion, Jun 11, 3:27 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 AM EDT SAT JUN 11 2011 .SYNOPSIS... A WEAK STATIONARY FRONT STRETCHED ACROSS THE REGION WILL MOVE SLOWLY NORTH AS A WARM FRONT TODAY AND TONIGHT. A COLD FRONT WILL APPROACH THE AREA SUNDAY...CROSSING THE REGION LATE SUNDAY NIGHT. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT FOR EARLY IN THE WEEK. A FRONTAL SYSTEM WILL APPROACH THE REGION AROUND MIDWEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE FIRST BATCH OF WARM AIR ADVECTION INDUCED SHOWERS AND SCATTERED THUNDERSTORMS IS EXITING NORTHWEST NEW JERSEY EARLY THIS MORNING. TOPS ON THESE STORMS BARELY ACHIEVED MINUS 20 CELSIUS...AND SUBSEQUENTLY LITTLE LIGHTNING WAS OBSERVED WITH THE STORMS. LITTLE BULK SHEAR WITH THESE STORMS...AND NOT MUCH WIND OCCURRED AS THEY PASSED. THE MOST IMPORTANT FEATURE WITH THE SHOWERS AND STORMS WAS HEAVY RAIN. RADAR ESTIMATES APPEAR TO BE TOO HIGH WITH THE CONVECTION... AS GROUND TRUTH IS NOT EVEN CLOSE. STILL...CREEKS AND STREAMS ARE BRING MONITORED IN THE AREAS FOR RISES. THE NEXT BATCH OF THUNDERSTORMS IS APPROACHING THE UPPER LEHIGH VALLEY AND SOUTHERN POCONOS. THERE IS A BIT MORE IN THE WAY OF BULK SHEAR BEHIND THESE STORMS...AS A WEAK SHORT WAVE RIDES THROUGH THE FLOW IN WEST CENTRAL PENNSYLVANIA. THERE HAVE NOT BEEN WIND GUSTS REPORTED WITH THE ACTIVITY YET...AND AS THE LOWER LEVELS STABILIZE...NOT EXPECTING STRONG WINDS GUSTS AS THE STORMS APPROACH THE AREA. THIS FEATURE SHOULD CROSS NORTHERN AREAS THIS MORNING. AFTER THIS...THE SHOWER AND THUNDERSTORM CHANCES SHOULD BE TIED TO WEAK DISTURBANCES IN THE MID LEVEL FLOW. BASED ON THE MID LEVEL FLOW...MOST OF THIS ACTIVITY SHOULD OCCUR NORTH AND WEST OF PHILADELPHIA. FURTHER SOUTH AND EAST...WHILE MOISTURE IS AVAILABLE...THE FOCUS WILL NOT BE AS STRONG. WITHOUT THE FOCUS...THE CONVECTIVE CHANCES SHOULD BE LESS. THE FORECAST PROBLEM OF THE DAY MAY END UP BEING THE POSITION OF THE STATIONARY FRONT. THE FRONT IS BEING OBSCURED BY PATCHY FOG AND PRECIPITATION...BUT APPEARS TO BE ACROSS THE NORTHERN THIRD OF THE AREA. MODELS SHOULD THIS FEATURE PUSHING SOUTH...AND BECOMING STALLED. WHILE HIGH PRESSURE IS BUILDING OVER NORTHERN NEW ENGLAND... NOT CONVINCED THE FRONT GETS THIS FAR SOUTH BEFORE HEATING MAKES IT STOP OR EVEN CREEP NORTH. SOUTHERN AREAS SHOULD START THE DAY WITH SOME SUNSHINE...WITH NORTHERN AREAS PROBABLY STAYING MOSTLY CLOUDY FOR MUCH OF THE DAY. BECAUSE OF THIS...THE BEST INSTABILITY SHOULD BE ACROSS SOUTHEAST PENNSYLVANIA...THE SOUTHERN THIRD OF NEW JERSEY...NORTHEAST MARYLAND AND DELAWARE. MODIFIED SOUNDINGS IN THESE AREA SUGGEST THAT CONVECTIVE TEMPERATURES SHOULD BE IN THE LOWER TO MID 80S (WHICH ARE ATTAINABLE). AFTER THIS...MLCAPE VALUES NEAR 500 J/JG PROVIDE THE POTENTIAL. MODIFIED SOUNDINGS SHOW AN INVERTED V SIGNATURE...WOULD COULD PROMOTE GUSTY WINDS. CAPE IN THE HAIL REGION LOOKS THIN...AND OVERALL THE FOCUS FOR THE AFTERNOON MAY HAVE TO BE THE WAVERING FRONTAL BOUNDARY. BECAUSE OF THE UNCERTAINTY...GUSTY WINDS WILL NOT BE INCLUDED IN THE FORECAST FOR SOUTHERN AREAS YET. WITH THE HIGH SUN ANGLE...SUNSHINE WILL DETERMINE HIGH TEMPERATURES TODAY. ACROSS SOUTHERN AREAS...WHERE THE MOST SUN WILL BE AVAILABLE...850 MB TEMPERATURES NEAR 16 CELSIUS SUGGEST HIGHS IN THE MID TO UPPER 80S. THIS IS MORE OR LESS WHERE GUIDANCE IS...AND IT IS ACCEPTED. FURTHER NORTH...HIGHS BECOME A BIT MURKIER WITH THE CLOUD COVER. FOR NOW...WILL STICK CLOSE TO THE MOS BLEND...BUT MORE SUNSHINE THAN EXPECTED...ESPECIALLY THIS AFTERNOON...COULD MEAN HIGH TEMPERATURES MAY END UP BEING 5 DEGREES TOO COOL. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... AS THE WEAK SHORT WAVES MOVE EAST OF THE AREA THIS EVENING...THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS SHOULD BE DURING THE EVENING HOURS. AFTER THIS...THERE MAY NOT BE MUCH OF THE TRIGGER UNTIL LATE TONIGHT...WHEN YET ANOTHER SHORT WAVE IN THE NORTHERN STREAM MOVES EAST. WITH PRECIPITABLE WATER VALUES NEAR 1.60 INCHES...HEAVY RAIN COULD BE A PROBLEM THIS EVENING...BUT NOT ENOUGH CONFIDENCE IN ANY ONE AREAS FOR ENHANCED WORDING. OTHERWISE...PATCHY FOG IS POSSIBLE. LOWS SHOULD END UP BEING CLOSER TO THE WARMER GFS MOS NUMBERS...AS DEW POINTS MAY NOT LET TEMPERATURES FALL MUCH LOWER THAN THIS. A MID LEVEL SYSTEM CLOSING OFF OVER ONTARIO WILL DROP SOUTHEAST SUNDAY INTO SUNDAY NIGHT. SHORT WAVES RUNNING AROUND THE CLOSING MID LEVEL SYSTEM WILL ATTEMPT TO PUSH A COLD FRONT THROUGH THE REGION LATE SUNDAY INTO SUNDAY NIGHT. RIGHT NOW...IT APPEARS AS THOUGH THE BEST TIMING FOR THE FRONTAL PASSAGE WILL BE SUNDAY NIGHT. AHEAD OF THE FRONT...A BATCH OF SHORT WAVE INDUCED SHOWERS AND THUNDERSTORMS WILL BE MOVING ACROSS NORTHERN AREAS IN THE MORNING. AFTER THIS...THERE SHOULD BE A PERIOD OF SUNSHINE THROUGH MAINLY HIGH AND MID LEVEL CLOUDS DURING THE LATE MORNING AND AFTERNOON. THE SUNSHINE SHOULD ALLOW HIGHS TO REACH CLOSER TO THE MUCH WARMER GFS MOS NUMBERS. THIS IS ALSO SUPPORTED BY 850 MB TEMPERATURES ONCE AGAIN NEAR 16 DEGREES CELSIUS. THERE IS A FAIRLY LARGE SPREAD BETWEEN THE COOLER NAM MOS NUMBERS AND THE WARM GFS MOS NUMBERS...WITH KRDG SHOULD A 14 DEGREE DIFFERENCE. MARGINAL TO MODEST INSTABILITY IS POSSIBLE AHEAD OF THE FRONT SUNDAY AFTERNOON...WITH THE BEST INSTABILITY ACROSS EASTERN PENNSYLVANIA... WESTERN NEW JERSEY...AS WELL AS DELAWARE AND NORTHEAST MARYLAND. BULK SHEAR VALUES WILL BE A BIT BETTER SUNDAY AFTERNOON (NEAR 30 KNOTS) IN THIS AREA...WITH INSTABILITY VALUES GREAT ENOUGH FOR DEEP CONVECTION TO DEVELOP. THE MISSING INGREDIENT MAY BE THE FOCUS. MODELS ARE HINTING AT A LEE SIDE TROUGH IN THE AFTERNOON AND EVENING...AND THIS COULD PROVIDE THE NEEDED FOCUS. SINCE THE POTENTIAL IS MORE THAN 36 HOURS AWAY...WILL NOT ADD ANY ENHANCED WORDING TO THE GRIDDED OR TEXT FORECASTS...BUT THIS MAY BE MENTIONED IN THE HAZARDOUS WEATHER OUTLOOK. THE FRONT CROSSES THE REGION SUNDAY NIGHT. THE GFS IS A TAD FASTER WITH THE FRONTAL PASSAGE. THERE IS A HINT THAT LOW PRESSURE COULD TRY TO FORM ON THE FRONT AHEAD OF THE CLOSED MID LEVEL SYSTEM, IF THIS OCCURS...IT SHOULD SLOW THE FRONT AND KEEP THE CHANCE OF SHOWERS IN EASTERN AREAS MOST OF THE NIGHT. SINCE THE TRUE AIRMASS CHANGE DOES NOT OCCUR UNTIL LATE AT NIGHT...LOWS WERE BASED ON THE WARMER NAM MOS NUMBERS. FOR MONDAY...THE MID LEVEL SYSTEM CROSSES THE NORTHERN AREAS IN THE AFTERNOON AND EVENING. SINCE THIS SHOULD ALLOW CONVECTIVE TEMPERATURES TO BE REACHED...A SLIGHT CHANCE OF SHOWERS WAS PLACED IN NORTHERN AREAS DURING THE AFTERNOON. MODEL SOUNDINGS SHOW THAT THE COLUMN IS STRONGLY CAPPED MONDAY AFTERNOON...SO ANY SHOWERS THAT DEVELOP SHOULD BE RELATIVELY SHORT LIVED WITH LITTLE UPDRAFT POTENTIAL. ELSEWHERE...COLD AIR ADVECTION SHOULD ALLOW CUMULUS TO SPREAD TO STRATOCUMULUS...BUT SUB CLOUD LAYERS SHOULD BE TOO DRY FOR SHOWERS. MODEL SOUNDINGS SUGGEST GUSTY WINDS IN THE LATE MORNING AND AFTERNOON...AS THE TRUE AIRMASS CHANGE OCCURS AND DEW POINTS DROP INTO THE 40S AND LOWER 50S. SINCE MOS NUMBERS ARE CLOSE FOR HIGHS...AND A BLEND WAS USED. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... A MID LEVEL LOW IS EXPECTED TO BE LOCATED OVER MAINE OR CANADA'S MARITIME PROVINCES ON MONDAY NIGHT WITH A TROUGH EXTENDING TO ITS SOUTHWEST. THE TROUGH IS FORECAST TO PASS OVER OUR REGION AT THAT TIME. THE LOW SHOULD DROP TO THE SOUTH ON TUESDAY, REACHING OUR LATITUDE ON WEDNESDAY. IT IS THEN ANTICIPATED TO DRIFT EASTWARD. MEANWHILE, A RIDGE IS EXPECTED TO BUILD OVER OUR REGION FROM THE WEST DURING THE MID WEEK PERIOD AS ANOTHER TROUGH DROPS OVER THE GREAT LAKES. THE TROUGH SHOULD PROGRESS EASTWARD LATE IN THE WEEK. AT THE SURFACE, HIGH PRESSURE FROM THE NORTHWEST WILL LIKELY BUILD ACROSS OUR REGION ON TUESDAY AND WEDNESDAY. A COLD FRONT IS FORECAST TO APPROACH FROM THE WEST ON THURSDAY AND IT SHOULD ARRIVE IN OUR REGION ON THURSDAY NIGHT. WE ARE ANTICIPATING DRY WEATHER CONDITIONS FROM MONDAY NIGHT THROUGH WEDNESDAY NIGHT IN ASSOCIATION WITH THE HIGH. WE MAY BEGIN TO SEE SOME SHOWERS AND THUNDERSTORMS IN THE WARM ADVECTION IN ADVANCE OF THE FRONT ON THURSDAY. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE WITH THE FRONT ON THURSDAY NIGHT AND SOME PRECIPITATION COULD LINGER INTO FRIDAY. NEAR SEASONABLE TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .AVIATION /08Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THERE WERE A VARIETY OF CONDS ERLY THIS MORNING, WITH MOST AREAS VFR, SOME IFR OR EVEN LIFR AND OTHERS IN-BETWEEN. A LARGE AREA OF SHOWERS AND TSTMS WAS APPROACHING FROM THE W AND WILL IMPACT KABE AND KRDG SHORTLY. CONDS WILL DETERIORATE AT THOSE LOCATIONS FOR A TIME BEFORE IMPROVING ONCE AGAIN. IF THE LINE HOLDS TOGETHER, IT COULD AFFECT KTTN AND PSBLY KPNE LATER THIS MORNING. OTHERWISE, EXPECT MAINLY VFR CONDS TO PREVAIL DURG THE DAYLIGHT HOURS UNTIL AFTN HEATING TRIGGERS MORE TSTMS. FOR NOW WILL HANDLE WITH A CB EVERYWHERE UNTIL IT BECOMES EVIDENT WHERE THE DEVELOPMENT WILL BE AND WHEN. MDL GUIDANCE IS ALL OVER THE PLACE TONIGHT WRT CIGS SO THIS IS A LOW CONFIDENCE FCST. WITH ELY TO SELY FLOW AND GOOD LOW LEVEL MOISTURE, EXPECT SOME LOW CLOUDS TO DEVELOP TONIGHT. BUT THE EXTENT IS A BIT MORE IN QUESTION. FOR NOW WILL INDICATE SOME MVFR CIGS, BUT THIS COULD END UP BEING CONSERVATIVE IF SOME OF THE MORE BULLISH FCSTS ARE CORRECT. OUTLOOK... A COLD FRONT WILL CROSS THE REGION ON SUNDAY AND THERE ARE MORE CHCS OF SHOWERS AND TSTMS WITH THE FRONT. THE WIND WILL BECOME SLY AND EVENTUALLY NWLY BY SUNDAY EVENING BEHIND THE FRONT AND THIS WILL USHER IN MUCH DRIER AIR WHICH WILL END ALL PRECIP CHCS. ADDITIONALLY, THE DRY AIR WILL ALLOW FOR A PREVAILING VFR THROUGH THE ERLY PART OF NEXT WEEK AS HIGH PRESSURE BUILDS IN. && .MARINE... NO FLAGS ARE FORECAST THROUGH THE FORECAST PERIOD. ELY TO SELY FLOW WILL CONTINUE ACRS THE WATERS THROUGH TONIGHT WHICH WILL CAUSE A GRADUAL INCREASE IN SEAS, BUT THE LATEST GUIDANCE INDICATES THEY WILL REMAIN BELOW ADVISORY CRITERIA. THERE WILL BE SCATTERED SHOWERS AND TSTMS AROUND TODAY INTO THIS EVENING AND MORE ON SUNDAY AS A COLD FRONT CROSSES THE WATERS. THE WIND WILL SHIFT TO THE WEST AND THEN NW BEHIND THE FRONT. HIGH PRESSURE THEN MOVES TO THE WATERS AND BRINGS GOOD BOATING CONDITIONS FOR MOST OF THE FIRST HALF OF THE WORK WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HAYES NEAR TERM...HAYES SHORT TERM...HAYES LONG TERM...IOVINO AVIATION...NIERENBERG MARINE...NIERENBERG
Hazardous weather outlook, Jun 11, 3:35 AM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 AM EDT SAT JUN 11 2011 PAZ054-055-060>062-120745- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 335 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>024-027- PAZ067>071-120745- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 335 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A FEW SHOWERS AND THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-025-026-120745- EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN- 335 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENT TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-120745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 335 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 11, 12:07 AM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1207 AM EDT SAT JUN 11 2011
NJZ001-007>010-110500-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
1207 AM EDT SAT JUN 11 2011
...A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL AFFECT HUNTERDON...
MORRIS...SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 1203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS 11 MILES WEST OF MORRISTOWN...
MOVING EAST AT 15 MPH. THE SHOWERS AND STORMS WILL BE NEAR
SUCCASUNNA... MOUNT ARLINGTON AROUND 1215 AM...WHARTON...HOPATCONG
AROUND 1230 AM...VICTORY GARDENS...DOVER AROUND 1245 AM...ROCKAWAY
AND MOUNTAIN LAKES AROUND 100 AM.
VERY HEAVY RAIN WILL FALL FROM THE SHOWERS AND STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THE SHOWERS
AND STORMS.
LAT...LON 4070 7441 4068 7497 4101 7501 4106 7449
4104 7449 4105 7447 4105 7444 4102 7442
4101 7436 4074 7436
HAYESSpecial weather statement, Jun 11, 1:40 AM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
140 AM EDT SAT JUN 11 2011
NJZ008-010-012-110645-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
140 AM EDT SAT JUN 11 2011
...A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL AFFECT MIDDLESEX...
MORRIS AND SOMERSET COUNTIES...
AT 137 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS 7 MILES SOUTHWEST OF
MORRISTOWN...MOVING EAST AT 25 MPH. THE SHOWERS AND STORMS
WILL BE NEAR BASKING RIDGE...MILLINGTON AROUND 145 AM...CHATHAM...
MADISON AROUND 200 AM...COLONIA...AVENEL AROUND 215 AM AND CARTERET
AROUND 230 AM.
VERY HEAVY RAIN WILL FALL FROM THE SHOWERS AND STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH ANY THUNDERSTORM.
LAT...LON 4059 7442 4060 7439 4063 7440 4059 7445
4061 7469 4085 7469 4083 7433 4078 7437
4073 7437 4066 7445 4066 7440 4060 7438
4060 7431 4059 7429 4060 7423 4057 7420
HAYESSpecial weather statement, Jun 11, 1:48 AM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
148 AM EDT SAT JUN 11 2011
PAZ054-055-060>062-110645-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
148 AM EDT SAT JUN 11 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON...LEHIGH...MONROE
AND NORTHAMPTON COUNTIES...
AT 148 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST
OF WILKES-BARRE TO 43 MILES NORTHWEST OF READING...MOVING EAST AT 25
MPH. THE THUNDERSTORMS WILL BE NEAR TRESCKOW...BEAVER MEADOWS AROUND
215 AM...WHITE HAVEN...WEATHERLY AROUND 230 AM...LAKE HARMONY AND
CHRISTMANS AROUND 245 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4051 7643 4054 7618 4060 7605 4059 7603
4064 7600 4074 7578 4084 7594 4091 7600
4100 7575 4105 7578 4109 7578 4114 7570
4111 7535 4085 7554 4063 7577 4054 7600
4049 7644
HAYESSpecial weather statement, Jun 11, 2:32 AM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
232 AM EDT SAT JUN 11 2011
PAZ054-055-060>062-110730-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
232 AM EDT SAT JUN 11 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON...LEHIGH...MONROE
AND NORTHAMPTON COUNTIES...
AT 228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF
WILKES-BARRE TO 29 MILES WEST OF READING...MOVING EAST AT 20 MPH.
THE THUNDERSTORMS WILL BE NEAR WHITE HAVEN...EAST SIDE AROUND 245
AM...WANAMAKERS...NEW MAHONING AROUND 300 AM...ALBRIGHTSVILLE...NEW
TRIPOLI AROUND 315 AM...LEESPORT AND EMERALD AROUND 330 AM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.
LAT...LON 4051 7643 4054 7618 4060 7605 4059 7603
4064 7600 4074 7578 4084 7594 4091 7600
4101 7575 4105 7578 4109 7577 4099 7531
4064 7548 4050 7558 4030 7599 4036 7625
4049 7644
HAYESSpecial weather statement, Jun 11, 3:26 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 AM EDT SAT JUN 11 2011
PAZ054-060>062-067>069-110830-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-LEHIGH PA-MONTGOMERY PA-
NORTHAMPTON PA-
326 AM EDT SAT JUN 11 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CARBON...
CHESTER...LEHIGH...MONTGOMERY AND NORTHAMPTON COUNTIES...
AT 323 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
LEHIGHTON TO 12 MILES WEST OF READING...MOVING EAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR BEERSVILLE...WYOMISSING HILLS AROUND 345
AM...BATH...NAZARETH AROUND 400 AM...WEST EASTON AND WILSON AROUND
415 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 4039 7607 4059 7581 4082 7573 4085 7550
4081 7547 4086 7530 4087 7520 4066 7520
4065 7521 4059 7519 4034 7546 4014 7586
4017 7594 4033 7618 4036 7619
HAYESSpecial weather statement, Jun 11, 3:48 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 AM EDT SAT JUN 11 2011
PAZ060-067-110845-
BERKS PA-CHESTER PA-
348 AM EDT SAT JUN 11 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS AND CHESTER COUNTIES...
AT 344 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 26 MILES WEST OF
READING TO 3 MILES NORTH OF LANCASTER...MOVING EAST AT 20 MPH. THE
THUNDERSTORMS WILL BE NEAR STRAUSSTOWN...WOMELSDORF AROUND 430
AM...WERNERSVILLE AND BERNVILLE AROUND 445 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
LAT...LON 4051 7643 4057 7599 4031 7590 3999 7585
3999 7598 4003 7595 4011 7595 4014 7590
4036 7621 4036 7624 4047 7640 4049 7644
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 11:15 PM EDT | Special Weather Statement | PHI | Morris | 60 min |
| Jun 11, 12:07 AM EDT | Special Weather Statement | PHI | Morris | 53 min |
| Jun 11, 12:41 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jun 11, 1:40 AM EDT | Special Weather Statement | PHI | Union | 65 min |
| Jun 11, 4:23 AM EDT | Special Weather Statement | PHI | Hunterdon, Warren | 67 min |
| Jun 11, 3:11 PM EDT | Special Weather Statement | PHI | Gloucester | 49 min |
| Jun 11, 3:47 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 93 min |
| Jun 11, 3:58 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester | 47 min |
| Jun 11, 4:32 PM EDT | Areal Flood Advisory | PHI | Atlantic | 85 min |
| Jun 11, 4:43 PM EDT | Special Weather Statement | PHI | Atlantic | 47 min |
| Jun 11, 5:01 PM EDT | Special Marine Warning | PHI | 44 min | |
| Jun 11, 5:24 PM EDT | Special Weather Statement | PHI | Atlantic | 51 min |
| Jun 11, 1:48 AM EDT | Special Weather Statement | PHI | Carbon | 57 min |
| Jun 11, 2:32 AM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh | 58 min |
| Jun 11, 3:26 AM EDT | Special Weather Statement | PHI | Berks, Lehigh, Northampton | 64 min |
| Jun 11, 3:45 AM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| Jun 11, 5:21 AM EDT | Special Weather Statement | PHI | Berks | 54 min |
| Jun 11, 6:17 AM EDT | Special Weather Statement | PHI | Berks, Chester | 58 min |
| Jun 11, 6:42 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 63 min |
| Jun 11, 1:46 PM EDT | Special Weather Statement | PHI | Caroline | 44 min |
| Jun 11, 5:53 AM EDT | Special Weather Statement | PHI | Kent, Sussex | 67 min |
| Jun 11, 6:34 AM EDT | Special Weather Statement | PHI | Sussex | 56 min |
| Jun 11, 6:52 AM EDT | Areal Flood Advisory | PHI | Sussex | 113 min |
| Jun 11, 2:43 PM EDT | Special Weather Statement | PHI | Sussex | 47 min |
| Jun 11, 3:05 PM EDT | Special Weather Statement | PHI | Sussex | 55 min |
| Jun 11, 4:09 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jun 11, 4:21 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 39 min |
| Jun 11, 4:57 PM EDT | Special Weather Statement | PHI | Kent | 48 min |
| Jun 11, 5:05 PM EDT | Areal Flood Advisory | PHI | Kent | 63 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.